Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146

  [Search Papers]
1391. N. Riazi,
Wormholes in Scalar Tensor Theories of Gravity
J. Kor. Astro. Soci. 29(1996), S283-S284  [abstract]   
IPM/P-1996/053
 
1392. N. Riazi and A. Vasheghani,
Isovector Solitons and Maxwell's Equations
Int. J. Theor. Phys. 35(1996), 587-591  [abstract]   
IPM/P-1996/052
 
1393. M.A. Jafarizadeh and H. Fakhri,
General Expression for the Egenerating Function of Special Functions in Mathematical Physics
Indian J. Phys. B 70(1996), 465-474  [abstract]   
IPM/P-1996/051
 
1394. M.A. Jafarizadeh, F. Nazeri and A. Keshishi,
Calculation of Madelung Contrast of Various Ionic Structures Based on the Semisimple Lie Algebras
Mod. Phys. Lett. A 11(1996), 1765-1775  [abstract]   
IPM/P-1996/050
 
1395. S. Razawi, K. Seyed-Yaghoobi and M.A. Jafarizadeh,
Exact Solution of Indefinitely Growing Self-Avoiding and Hamiltonian Walk on Fractals in Four Dimensions
J. Polymer Science: Part B Polymer Phys. 34(1996), 419-423  [abstract]   
IPM/P-1996/049
 
1396. M.A. Jafarizadeh and K. Seyed-Yaghoobi,
Hamiltonian Walk on Different Deterministic Fractals and Stochasticity
Indian J. Phys. B 70(1996), 109-118  [abstract]   
IPM/P-1996/048
 
1397. A. Mostafazadeh,
Scalar Curvature Factor in the Schrodinger Equation and Scattering on Curved Surface
Phys. Rev. A 54(1996), 1165-1170  [abstract]   
arXive.org link: hep-th/9602095 [ abs, src, ps, others], cited by
IPM/P-1996/047
 
1398. F. Malek and A. Shafei Deh Abad,
Homogeneous Poisson Structures
Bull. Aust. Math. Soc. 54(1996), 203-210  [abstract]   
IPM/P-1996/046
 
1399. M.A. Jafarizadeh and S.K.A. Seyed Yaghoobi,
Exact Evaluation of Connectivity Constant of Hamiltonian Walk on Sierpinski Gasket
Iranian J. Sci. Tech. 20(1996), 377-382  [abstract]   
IPM/P-1996/044
 
1400. N. Riazi,
Dynamics of Solitons in Inhomogeneous Josephson Junctions
Int. J. Theor. Phys. 35(1996), 101-113  [abstract]   
IPM/P-1996/043
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.